# SDR AALA20150528015

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 15,227 hours, 5,961 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

INBOARD LT MLG TIRE TREAD SEPARATED CAUSING DAMAGE TO THE LT AFT FLAP.  R & R WHEEL ASSEMBLY.  R & R FLAP.  SEE ALSO AALA20150529012 FOR FLAP REPLACEMENT.
